# SDR AALA202302108440

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N309PC
- Make and model: Boeing 737823
- Aircraft serial: 31258
- Aircraft time: 17,148 hours, 7,152 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD GALLEY ENTRY DOOR GIRT BAR ATTACHMENT NEEDS ADJUSTMENT. ADJUSTED FORWARD GALLEY ENTRY DOOR GIRT BAR ATTACHED BRACKET.
